# SDR RYN2008F00012

- Difficulty date: July 30, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N929RD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED, AIRPLANE DIVERTED. TROUBLESHOOTING AND PARTS SOURCING IN WORK.  (S)
